# SDR DALA2021010400040

- Difficulty date: January 2, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-211
- Aircraft serial: 7031
- Aircraft time: 13,180 hours, 7,090 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Fumes
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVONICS SMOKE ECAM DURING PREFLIGHT.  CORRECTIVE ACTION: SUSPECTED SMOKE FUME COMING FROM E/E ON RIGHT SIDE REMOVED BLOWER FAN.  COMPLETED W/C 0550-2002.  INSTALLED NEW BLOWER FAN, AS PER A321 AMM 21-26.  FAN OPERATIONS CHECK NORMAL.
